# SDR CA130408005

- Difficulty date: March 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0405A02
- Condition: Failed
- Location: Lavatory Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ELECTRICAL SMOKE ODOR COMING FROM THE GALLEY ACFT VENT.
